MathSciNet Relay Station
MathSciNet bibliographic data
MR1924617 (2003e:34021) 34B05 (47A05 93B05)
Deo, S. G.; Murty, K. N.; Turner, J. Qualitative properties of adjoint Kronecker product boundary value problems. Appl. Math. Comput. 133 (2002), no. 2-3, 287–295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement